Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I just wanted to clarify something that jenchris has said about all the assorted eye problems associated with Graves’ Disease. Whilest some Warriors experience many or all of what she described, many more do NOT!
      However, I agree with jenchris when she says to you, shells, that you’d much rather take the predisone as a precautionary measure than to risk your eyes protruding because you didn’t “like” the idea of taking steroids for a brief period of time. Your doctor sounds like he/she is “up” on the latest treatments associated with TED and Graves’ Disease. How lucky you are! Many more Warriors complain their doctors are NOT up on the latest treatments.

      I hope you’ll consider your treatment plan again and please, do what’s best for yourself. We are always disappointed to hear down the road from Warriors who choose not to do something that would have made their lives better and instead now suffer permanent damage from it.

      Wishing you and all the Warriors the very best life has to offer!

      Jan
      Online Facilitator,
      NGDF

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.